MathSciNet Relay Station
MathSciNet bibliographic data
MR2265314 03B50 (03B52)
Li, Jun; Wang, Guojun Theory of truth degrees of propositions in the logic system $L_n^*$. Sci. China Ser. F 49 (2006), no. 4, 471–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement